MathSciNet Relay Station
MathSciNet bibliographic data
MR1963740 46L54 (15A52 43A35 47B80 82B31)
Fannes, Mark; Petz, Dénes Perturbation of Wigner matrices and a conjecture. Proc. Amer. Math. Soc. 131 (2003), no. 7, 1981–1988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement